MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION PROCLAIM AND INFINITY AND DRG; SCS IPG

ST. JUDE MEDICAL - NEUROMODULATION PROCLAIM AND INFINITY AND DRG; SCS IPG
Model Number 3665
Medical Device Problem Code Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 06/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is included in the neuromodulation implantable pulse generator (ipg) inoperable when exposed to monopolar electrosurgery advisory notice issued by abbott on 02 june 2017.The results/method and conclusion codes along with investigation results will be provided on the final report.
 
Event or Problem Description
It was reported that the patient could no longer connect with their ipg after an unrelated procedure.As a result, surgical intervention was taken to replace the ipg.
 
Additional Manufacturer Narrative
The reported event for inoperable ipg was confirmed.It was determined the device was running the service application software.This condition is consistent with electrocautery use during surgery.Per event details, the ipg no longer communicated following an unrelated surgery.As a result of this finding, actions have been taken to prevent reoccurrence.

Brand Name
PROCLAIM AND INFINITY AND DRG
Common Device Name
SCS IPG
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key8832808
Report Number1627487-2019-08504
Device Sequence Number16221042
Product Code LGW
UDI-Device Identifier05415067023247
UDI-Public05415067023247
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 10/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/29/2019
Device Model Number3665
Device Lot Number6031824
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/28/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/09/2019
Supplement Date Received by Manufacturer10/08/2019
Initial Report FDA Received Date07/26/2019
Supplement Report FDA Received Date10/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
1627487/06/02/2017/001-C
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;